MAUDE Adverse Event Report: ARTHREX, INC. C-MOUNT AR-SCOPE,30°4X152.5MM LGTH; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. C-MOUNT AR-SCOPE,30°4X152.5MM LGTH; ARTHROSCOPE AND ACCESSORIES
Model Number C-MOUNT AR-SCOPE,30°4X152.5MM LGTH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 03/19/2024, it was reported by a sales representative via (b)(4) that an ar-3355-4030 scope has housing/threads that have unraveled.This occurred during use in a case with no patient affect.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the provided information, including the device (if available and returned), pictures, videos, event descriptions, and any additional field data, arthrex concluded that the most likely cause of the reported failure is wear and tear of the device, as the manufacturing date is 06-may-2016.The complaint allegation was not confirmed as the customer's attached picture does not show the damage on the instrument.

Brand Name
C-MOUNT AR-SCOPE,30°4X152.5MM LGTH
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19061352
Report Number1220246-2024-01865
Device Sequence Number5870080
Product Code HRX
UDI-Device Identifier00888867029842
UDI-Public00888867029842
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-MOUNT AR-SCOPE,30°4X152.5MM LGTH
Device Catalogue NumberAR-3355-4030
Device Lot Number10042020
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown